# SDR XN0A1248

- Difficulty date: July 14, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N370PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 134
- Aircraft time: 40,932 hours, 27,952 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

YELLOW HYDRAULIC SYSTEM LOST FLUID.  FOUND O-RING BROWN ON YELLOW SYSTEM FILTER HOUSING MANIFOLD.  REMOVED AND REPLACED O-RING OPP & LEAK CHECK GOOD.
